American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A02) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[2] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anurag K. Singh. Cyclic covers of rings with rational singularities. Trans. Amer. Math. Soc. 355 (2003) 1009-1024. MR 1938743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nobuo Hara. Geometric interpretation of tight closure and test ideals. Trans. Amer. Math. Soc. 353 (2001) 1885-1906. MR 1813597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Moira A. McDermott. Tight closure, plus closure and Frobenius closure in cubical cones. Trans. Amer. Math. Soc. 352 (2000) 95-114. MR 1624198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1